Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 537606, 6 pages
http://dx.doi.org/10.1155/2014/537606
Research Article

On the Distribution of -Tuples of -Free Numbers

Department of Mathematics, Northwest University, Xi’an, Shaanxi 710069, China

Received 24 January 2014; Accepted 27 March 2014; Published 13 April 2014

Academic Editor: Andrej Dujella

Copyright © 2014 Ting Zhang and Huaning Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Pappalardi, “A survey on k-freeness,” in Number Theory, vol. 1 of Lecture Notes Series, pp. 71–88, Ramanujan Mathematical Society, 2005. View at Google Scholar · View at MathSciNet
  2. L. Mirsky, “On the frequency of pairs of square-free numbers with a given difference,” Bulletin of the American Mathematical Society, vol. 55, pp. 936–939, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. R. Heath-Brown, “The square sieve and consecutive square-free numbers,” Mathematische Annalen, vol. 266, no. 3, pp. 251–259, 1984. View at Publisher · View at Google Scholar · View at Scopus
  4. S. S. Pillai, “On sets of square-free integers,” The Journal of the Indian Mathematical Society, vol. 2, pp. 116–118, 1936. View at Google Scholar
  5. K. M. Tsang, “The distribution of r-tuples of squarefree numbers,” Mathematika, vol. 32, no. 2, pp. 265–275, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Gegenbauer, “Asymptotische Gesetze der Zahlentheorie,” Denkschriften der Akademie der Wissenschaften zu Wien, vol. 49, pp. 37–80, 1885. View at Google Scholar
  7. L. Mirsky, “Note on an asymptotic formula connected with r-free integers,” Quarterly Journal of Mathematics, vol. 18, no. 1, pp. 178–182, 1947. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Z. Meng, “Some new results on k-free numbers,” Journal of Number Theory, vol. 121, no. 1, pp. 45–66, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Dietmann and O. Marmon, “The density of twins of k-free numbers,” submitted, http://arxiv.org/abs/1307.2481v2.
  10. T. Reuss, “Pairs of k-free numbers, consecutive square-full numbers,” submitted, http://arxiv.org/abs/1212.3150.
  11. S. Ramanujan, “The normal number of prime factor of a number n,” Quarterly Journal of Mathematics, vol. 48, pp. 76–92, 1917. View at Google Scholar